# SDR AALA960611

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: AAP2448A
- Condition: Defective
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1176 - EN ROUTE CUN/DFW - DURING CRUISE, LEFT MAIN LANDING GEAR WARNING LIGHT ILLUMINATED.  ALL GEAR DOOR WARNING LIGHTS REMAINED OUT.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
